# SDR SWAA2023071076133

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 62,890 hours, 37,476 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER-STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL CRACKED<[01] REMOVED AND REPLACED CRACKED SLIDING SEAL IAW AMM 53-31-31.
